MAUDE Adverse Event Report: GYRUS ACMI, INC. SHOCKPULSE LITHOTRIPSY TRANSDUCER.; LITHOTRIPTOR, ULTRASONIC

GYRUS ACMI, INC. SHOCKPULSE LITHOTRIPSY TRANSDUCER.; LITHOTRIPTOR, ULTRASONIC
Model Number SPL-T
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the subject device experienced an error code displayed when plugged into the transducer during set up.The issue was observed during preparation for use for a lithotripsy procedure to break down kidney stones.The procedure was completed with a similar device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The device evaluation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.Updated fields: d10 spl-g shockpulse lithotripsy generator sn# (b)(6).The device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: the transducer and generator exhibited poor connection and it was found to be worn out.No other issues were identified.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: component failure ¿ which is an expected or random component failure without any design or manufacturing issue.A device history record review revealed no issues that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
SHOCKPULSE LITHOTRIPSY TRANSDUCER.
Common Device Name
LITHOTRIPTOR, ULTRASONIC
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19580232
Report Number3011050570-2024-10177
Device Sequence Number3315132
Product Code FEO
UDI-Device Identifier00855279005023
UDI-Public00855279005023
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPL-T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer08/30/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SPL-G SHOCKPULSE LITHOTRIPSY GENERATOR SN# (B)(6).; SPL-G SHOCKPULSE LITHOTRIPSY GENERATOR SN (B)(6).
Patient SexUnknown